Excedrin Migraine And Headache Tablets 20

€8.50 €7.65

Summer Savings

Sale
Code 5051562036100


Add to Basket
Product Information

Excedrin Migraine & Headache is for the treatment of symptoms associated with migraine attacks. This medication contains both paracetamol and aspirin which ease the pain and fever associated with migraine. Aspirin also reduces inflammation and the caffeine increases the effects of the pain-relieving medication.

Do not take with any other paracetamol products.

How To Use

Adults over the age of 18:

For headache treatment: Take 1 tablet with a full glass of water when the headache first appears if needed, you can take another 1 tablet 4 – 6 hours later.

For migraine treatment: In case of more intense headache or migraine, take 2 tablets with a full glass of water when the pain appears or migraine aura appears. If needed, you can take another 2 tablets 4 -6 hours later.

Do not take more than 6 tablets in any 24-hour period.

DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT

Active Ingredients

Each Excedrin Migraine & Headache tablet contains 250mg acetylsalicylic acid(aspirin), 250mg paracetamol and 65mg caffeine.

Delivery Info

We deliver to all counties in Ireland, Northern Ireland, and mainland United Kingdom (with exceptions) - offering FREE delivery on all orders over €40 / £35. We are also pleased to offer FREE Click & Collect service in our Monaghan store.

View full Delivery & Collection information

Returns Policy

If you wish to return a product you have purchased from our website, please make sure we receive your returned items, within 14 days from the day you receive them, to be refunded in full via the original payment method.

Please read our full Returns Policy

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty